RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2012, Volume 51, Number 5, Pages 623–637 (Mi al554)  

This article is cited in 2 scientific papers (total in 2 papers)

Automorphisms of Boolean algebras definable by fixed elements

D. E. Pal'chunovab, A. V. Trofimova

a Novosibirsk State University, Novosibirsk, Russia
b Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, Russia

Abstract: Enriched Boolean algebras are studied. We give an answer to the question asking under which conditions, given a subalgebra of a Boolean algebra, we can uniquely reconstruct an automorphism for which the given subalgebra is a subalgebra of fixed elements. Also we furnish a complete description of subalgebras of Boolean algebras that are fixed subalgebras of automorphisms definable by fixed elements. It is proved that an automorphism of a Boolean algebra is defined by fixed elements iff it is an involution. Subalgebras of fixed elements of automorphisms of atomic and superatomic Boolean algebras are examined. It is shown that an automorphism of a distributive lattice is defined by fixed elements iff it is an involution, and that this is untrue of finite modular lattices.

Keywords: Boolean algebra, automorphism, Boolean algebras with distinguished subalgebra, fixed elements of automorphism, involution, distributive lattice.

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2012, 51:5, 415–424

Bibliographic databases:

UDC: 512.563
Received: 10.01.2012
Revised: 24.04.2012

Citation: D. E. Pal'chunov, A. V. Trofimov, “Automorphisms of Boolean algebras definable by fixed elements”, Algebra Logika, 51:5 (2012), 623–637; Algebra and Logic, 51:5 (2012), 415–424

Citation in format AMSBIB
\Bibitem{PalTro12}
\by D.~E.~Pal'chunov, A.~V.~Trofimov
\paper Automorphisms of Boolean algebras definable by fixed elements
\jour Algebra Logika
\yr 2012
\vol 51
\issue 5
\pages 623--637
\mathnet{http://mi.mathnet.ru/al554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075103}
\zmath{https://zbmath.org/?q=an:06138171}
\transl
\jour Algebra and Logic
\yr 2012
\vol 51
\issue 5
\pages 415--424
\crossref{https://doi.org/10.1007/s10469-012-9201-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312401000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871395041}


Linking options:
  • http://mi.mathnet.ru/eng/al554
  • http://mi.mathnet.ru/eng/al/v51/i5/p623

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bazhenov, “D.c.e. degrees of categoricity for Boolean algebras with a distinguished automorphism”, J. Math. Sci., 211:6 (2015), 738–746  mathnet  crossref
    2. D. E. Pal'chunov, A. V. Trofimov, “Finitely-axiomatizable superatomic Boolean algebras with distinguished dense subalgebra of finite width”, Siberian Math. J., 57:6 (2016), 1066–1076  mathnet  crossref  crossref  isi  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:244
    Full text:36
    References:51
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019